# SDR DALA2025021801193

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N330DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55331
- Aircraft time: 92 hours, 35 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF UNKNOWN ORIGIN IN CABIN AND COCKPIT AFTER LANDING DETECTED SHORTLY BEFORE BLOCK IN. NO GO ODI PREVENTION PROGRAM, T/S PER AMDS WORK CARD 0550- 2001. NO DEFECTS NOTED, NO ODORS DETECTED. NOTIFIED MC, NO GO ODI CHECKLIST C/W. OK FOR SVC. (LP# 5445826)
